Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (12): 1459-1464    DOI: 10.1007/s10114-016-4224-1
Articles Current Issue| Next Issue| Archive| Adv Search |
On Coleman Automorphisms of Finite Nilpotent Groups by Cyclic Groups
Jin Ke HAI, Sheng Bo GE
College of Mathematics and Statistics, Qingdao University, Qingdao 266071, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7